# SDR IPXA2016080706734

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 31,469 hours, 21,738 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380090H
- Part serial: CA523
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT OTBD T/E FLAP, LOWER SKIN PUNCTURE .90 X .50.  REPAIRED IAW EO 5750-61478-A.
